Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 144, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2015, 5:16 PM CDT for 6 counties in Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2015, 5:16 PM CDT (22:16 UTC)
- Expired
- May 23, 2015, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crane County, TX, Ector County, TX, Pecos County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 99 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 5:30 PM CDT | TSTM WND GST 60 | Grandfalls, TX | THE PUBLIC ESTIMATED 50-60 MPH SHOOK THEIR MOBILE HOME VIOLENTLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:04 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS54 KMAF 232216
SVRMAF
TXC103-135-371-461-475-495-232300-
/O.NEW.KMAF.SV.W.0144.150523T2216Z-150523T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRANE COUNTY IN WEST TEXAS...
SOUTHERN ECTOR COUNTY IN WEST TEXAS...
CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
WESTERN UPTON COUNTY IN WEST TEXAS...
EASTERN WARD COUNTY IN WEST TEXAS...
SOUTHEASTERN WINKLER COUNTY IN WEST TEXAS...
* UNTIL 600 PM CDT
* AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF ROY HURD MEMORIAL AIRPORT TO
6 MILES EAST OF BELDING...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRANE...BAKERSFIELD...ROYALTY...MONAHANS SAND HILLS STATE PARK...
IMPERIAL...TUBBS CORNER...CORDONA LAKE...GIRVIN...PLEASANT FARMS...
CRANE COUNTY AIRPORT...KING MOUNTAIN...IMPERIAL RESERVOIR AND
GRANDFALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3069 10301 3134 10305 3137 10301 3139 10305
3166 10305 3176 10229 3108 10223 3108 10236
3104 10229 3104 10223 3061 10220
TIME...MOT...LOC 2215Z 271DEG 42KT 3165 10289 3077 10287
HAIL...1.00IN
WIND...60MPH
$$
AHASIC1 follow-up statement
409
WWUS54 KMAF 232242
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
542 PM CDT SAT MAY 23 2015
TXC103-135-371-461-475-495-232300-
/O.CON.KMAF.SV.W.0144.000000T0000Z-150523T2300Z/
ECTOR TX-CRANE TX-PECOS TX-UPTON TX-WARD TX-WINKLER TX-
542 PM CDT SAT MAY 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WINKLER...EASTERN WARD...WESTERN UPTON...CENTRAL PECOS...CRANE AND
SOUTHERN ECTOR COUNTIES UNTIL 600 PM CDT...
AT 539 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF PLEASANT FARMS TO 13 MILES SOUTHWEST
OF BAKERSFIELD...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRANE...BAKERSFIELD...GIRVIN...PLEASANT FARMS...CRANE COUNTY AIRPORT
AND KING MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3067 10286 3167 10296 3176 10229 3108 10223
3108 10236 3104 10229 3104 10223 3061 10220
TIME...MOT...LOC 2242Z 272DEG 51KT 3164 10243 3076 10242
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:07 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 23, 3:07 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 PM CDT Sat May 23 2015
.UPDATE...
Update for Tornado Watch number 196 until 24/02Z.
&&
.PREV DISCUSSION... /ISSUED 109 PM CDT Sat May 23 2015/
DISCUSSION...
Thunderstorms have developed over the Big Bend region this morning,
with additional storms beginning to form in and near the Davis
Mountains early this afternoon. Some of these storms are expected
to become severe, in addition to producing locally heavy rainfall.
Later this afternoon and tonight, expect thunderstorms to become
more widespread, especially over the Trans Pecos, Permian Basin
and into the Western Low Rolling Plains and Lower Trans Pecos.
Severe storms will be possible in these areas, but the threat of
heavy rainfall and flash flooding will be most pronounced in these
areas.
A large upper low will gradually translate northeastward into
Colorado overnight while a shortwave trough at the base of this
upper low moves over the region. Height falls associated with the
upper low/southern shortwave trough will serve to keep low level
moisture over west Texas through tonight, and along with appreciable
mid and upper level moisture keep PWats at 1-1.5 inches, or 1-2
standard deviations above normal. As synoptic scale lift increases
over the area later this afternoon/tonight, the RRQ of an upper jet
will provide ventilation for convection which should allow
thunderstorms to flourish along and east of a surface trough/dryline
as it moves east over the area tonight. SBCAPE of 1000-1500 J/kg
will provide fuel for thunderstorm development, while 0 to 6Km shear
of 40-50Kt and marginal mid level lapse rates near 7 C/Km will
likely yield storms producing large hail, damaging winds, a tornado
or two, and heavy rainfall. The severe threat will continue after
sunset, thanks in part to a low level jet increasing over the region
along with favorable divergence aloft. These features will also
enhance the threat of heavy rainfall into the late night hours. A
secondary round of convection, or training of cells may also occur,
especially over the eastern most counties of the forecast area.
Therefore, will extend the current Flash Flood Watch (FFA) until
24/12Z. The converse is expected for the western most counties
included in the FFA, namely Gaines, Andrews, Winkler and Ward.
Think convection will be too sparse this afternoon and evening for
widespread heavy rainfall, so will trim these counties from the
watch.
After the shortwave trough moves by early Sunday morning, think
Sunday will be fairly quiescent, but just a bit breezy with a
drying southwesterly winds and temperatures rising to near normal.
However, a shortwave trough rounding the back and southern side of
the departing upper low will head toward the region, with
height/surface pressure falls drawing moisture back into the area
and a surface trough/dryline sharpening over the area on Monday.
Will keep a chance of thunderstorms in the forecast, mainly over the
eastern half of the CWA. Some of these storms could be strong, if
not severe, as instability, shear and lapse rates will be
favorable. But the timing of the shortwave trough may be such that
convection starts early in the day, which could temper the severity
of storms. Fairly weak westerly flow aloft, or weak upper ridging,
will then prevail over the region Tuesday into Wednesday which
portends dry and seasonably warm temperatures. However, another
upper trough will take shape over the western ConUS, head east and
give the region another chance of rain from Wednesday night through
Friday. Temperatures look to be seasonably warm during this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 60 83 56 85 / 50 10 10 20
BIG SPRING TX 61 86 62 86 / 70 20 10 40
CARLSBAD NM 50 86 53 86 / 20 0 0 10
DRYDEN TX 63 91 65 90 / 60 10 10 30
FORT STOCKTON TX 57 88 59 88 / 50 10 10 20
GUADALUPE PASS TX 51 77 55 80 / 20 0 0 10
HOBBS NM 53 80 51 82 / 30 10 0 10
MARFA TX 47 80 43 82 / 30 0 0 10
MIDLAND INTL AIRPORT TX 62 86 61 87 / 50 10 10 30
ODESSA TX 62 85 61 86 / 50 10 10 20
WINK TX 58 88 55 89 / 40 10 0 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Sunday morning FOR THE FOLLOWING
ZONES... Borden...Crane...Dawson...Ector...Glasscock...
Howard...Martin...Midland...Mitchell...Pecos...Reagan...
Scurry...Terrell...Upton.
&&
99/99
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 23, 1:15 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 115 PM CDT SAT MAY 23 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 115 PM CDT SAT MAY 23 2015 /1215 PM MDT SAT MAY 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE EMPHASIS FOR STORMS WILL BE ACROSS THE EASTERN AND FAR SOUTHERN AREAS WHERE SEVERE STORMS AND HEAVY RAIN WILL BE POSSIBLE. ALSO THERE IS THE POTENTIAL FOR STRONG STORMS TO REFORM IN THE VICINITY OF THE WESTERN PERMIAN BASIN LATE THIS AFTERNOON AND EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS INCLUDING THE POTENTIAL FOR A BRIEF TORNADO. A FLASH FLOOD WATCH IS EFFECT TODAY AND TONIGHT FOR MOST OF THE PERMIAN BASIN... THE WESTERN LOW ROLLING PLAINS...AND THE LOWER TRANS PECOS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY IN THE EASTERN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 23, 4:46 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 446 PM CDT SAT MAY 23 2015 TXZ058-061-067-068-074-075-081-232230- ECTOR-CRANE-PECOS-WARD-DAVIS/APACHE MOUNTAINS AREA- REEVES COUNTY AND UPPER TRANS PECOS-BIG BEND AREA- 446 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL REEVES...NORTHEASTERN BREWSTER...SOUTH CENTRAL ECTOR... SOUTHEASTERN WARD...WESTERN CRANE AND WESTERN PECOS COUNTIES UNTIL 530 PM CDT... A LINE OF STRONG THUNDERSTORMS CAPABLE OF GUSTY WINDS UP TO 50 MPH AND SMALL HAIL UP TO NICKEL-SIZE WAS LOCATED FROM 6 MILES SOUTHWEST OF PYOTE TO 24 MILES SOUTH OF MARATHON AT 446 PM CDT...MOVING EAST AT 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3169 10260 2990 10258 2987 10331 3147 10342 TIME...MOT...LOC 2146Z 256DEG 38KT 3148 10318 2988 10316
Local storm report, May 23, 4:48 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
448 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND GST LAMESA 32.73N 101.96W
05/23/2015 E60.00 MPH DAWSON TX LAW ENFORCEMENT
THE LAMESA POLICE DEPARTMENT ESTIMATED 60 MPH WINDS IN
LAMESA.
&&
AKLLocal storm report, May 23, 4:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
451 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 2 E ANDREWS 32.32N 102.51W
05/23/2015 M55.00 MPH ANDREWS TX MESONET
&&
AKLLocal storm report, May 23, 4:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
455 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 6 W ODESSA 31.85N 102.47W
05/23/2015 ECTOR TX EMERGENCY MNGR
MIDLAND EMERGENCY MANAGER RELAYED A REPORT OF MOBILE
HOMES OVERTURNED IN WEST ODESSA.
&&
AKLSpecial weather statement, May 23, 5:03 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 503 PM CDT SAT MAY 23 2015 TXZ046>048-051>053-062-063-232300- DAWSON-GLASSCOCK-HOWARD-MARTIN-MIDLAND-MITCHELL-SCURRY-BORDEN- 503 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN MARTIN...HOWARD...NORTHEASTERN MIDLAND...NORTHWESTERN GLASSCOCK...SOUTHEASTERN DAWSON...SOUTHERN BORDEN...SOUTHWESTERN SCURRY AND WESTERN MITCHELL COUNTIES UNTIL 600 PM CDT... STRONG OUTFLOW WINDS OF 40 TO 50 MPH WILL MOVE EASTWARD ACROSS SOUTHERN BORDEN AND ALL OF HOWARD COUNTY. STRONG THUNDERSTORMS MAY OCCUR IN THESE AREAS AFTER THE STRONG WINDS MOVE BY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3269 10100 3209 10098 3208 10187 3267 10184 TIME...MOT...LOC 2202Z 272DEG 35KT 3227 10168
Special weather statement, May 23, 5:07 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 507 PM CDT SAT MAY 23 2015 TXZ062-063-232300- GLASSCOCK-MIDLAND- 507 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN MIDLAND AND GLASSCOCK COUNTIES UNTIL 600 PM CDT... STRONG OUTFLOW WINDS OF 40 TO 50 MPH WILL MOVE EASTWARD OVER EXTREME EASTERN MIDLAND COUNTY AND ACROSS GLASSCOCK COUNTY THROUGH 6 PM CDT. STRONG THUNDERSTORMS MAY OCCUR AFTER THESE STRONG WINDS HAVE PASSED BY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3168 10194 3208 10182 3209 10126 3168 10127 TIME...MOT...LOC 2207Z 270DEG 36KT 3189 10178
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:47 PM CDT | Special Weather Statement | MAF | 28 min | |
| May 23, 2:21 PM CDT | Special Weather Statement | MAF | Winkler | 24 min |
| May 23, 2:44 PM CDT | Special Weather Statement | MAF | Ward | 61 min |
| May 23, 3:25 PM CDT | Special Weather Statement | MAF | Ector | 50 min |
| May 23, 3:31 PM CDT | Special Weather Statement | MAF | Presidio | 29 min |
| May 23, 3:38 PM CDT | Special Weather Statement | MAF | Ector | 37 min |
| May 23, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Midland | 61 min |
| May 23, 4:02 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 58 min |
| May 23, 4:06 PM CDT | Special Weather Statement | MAF | 39 min | |
| May 23, 4:23 PM CDT | Flash Flood Warning | MAF | Andrews, Ector, Gaines | 4 hr |
| May 23, 4:24 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Martin, Midland, Upton | 66 min |
| May 23, 4:44 PM CDT | Areal Flood Advisory | MAF | Andrews, Dawson, Ector, Gaines, Martin, Midland and 1 more | 3 hr |
| May 23, 4:45 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 45 min |
| May 23, 4:46 PM CDT | Special Weather Statement | MAF | Pecos, Ward | 44 min |
| May 23, 5:03 PM CDT | Special Weather Statement | MAF | Howard | 57 min |
| May 23, 5:07 PM CDT | Special Weather Statement | MAF | Glasscock | 53 min |
| May 23, 5:29 PM CDT | Special Weather Statement | MAF | Borden | 31 min |
| May 23, 5:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 23, 5:55 PM CDT | Areal Flood Advisory | MAF | Crane, Ector, Pecos, Reeves, Upton, Ward and 1 more | 3 hr |
| May 23, 6:22 PM CDT | Flash Flood Warning | MAF | Ector, Martin, Midland | 3 hr |
| May 23, 6:32 PM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.